# SDR SWAA2023032001756

- Difficulty date: February 10, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 663 VAPOR BARRIER CRACK AT RBL 48<[01] PREPARED DAMAGED AREA FOR REPAIR; AND PERFORMED DRY OUT; FOUND NO WATER; AS PER B737 SRM 51-70-04-2R-10.;[02] VERIFIED STEP 1; OK TO INSTALL REPAIR.;[03] APPLIED REPAIR AT R\H ON VAPOR BARRIER PER B737SRM 51-70-04-2R-10 MATERIAL USED RENIN EY 3804 PO#1800112 AND FIBER CLASS GALSS PO#0690463 AND PERFORMED TAP TEST ON REPAIR ARES NO DELAMINATION FOUND PER B737NTM51-05-01;[04] VERIFIED STEP 3;[05] APPLIED PRIMER AND TOPCOAT AT VAPOR BARRIER WEB PER AMM 28-11-00-600-801 AND AMM 51-21-81-370-802;[06] VERIFIED STEP 5;[07] APPLIED REPAIR AT R\H ON VAPOR BARRIER PER B737SRM 51-70-04-2R-10 MATERIAL USED RENIN EY 3804 PO#1800112 AND FIBER CLASS GALSS PO#0690463 AND PERFORMED TAP TEST ON REPAIR ARES NO DELAMINATION FOUND PER B737NTM51-05-01 AND APPLIED PRIMER AND TOPCOAT AT VAPOR BARRIER WEB PER AMM 28-11-00-600-801 AND AMM 51-21-81-370-802;[08] VERIFIED STEP 7
